Seminar information archive

Seminar information archive ~06/20Today's seminar 06/21 | Future seminars 06/22~

2022/05/19

Information Mathematics Seminar

16:50-18:35   Room #123 (Graduate School of Math. Sci. Bldg.)
Yasunari Suzuki (NTT)
Design and control of quantum computersVI (Japanese)

2022/05/18

Number Theory Seminar

17:00-18:00   Hybrid
Hiroshi Ishimoto (University of Tokyo)
Local Langlands correspondence for non-quasi-split odd special orthogonal groups (JAPANESE)
[ Abstract ]
In 2013, Arthur established the endoscopic classification of representations of quasi-split symplectic and orthogonal groups, and Mok analogously proved the similar classification for quasi-split unitary groups. In 2014, Kaletha-Minguez-Shin-White established the classification for non-quasi-spilt unitary groups assuming Mok's results. Similarly, we can prove that for non-quasi-split odd orthogonal groups assuming Arthur's results. In this talk, I will explain the local Langlands correspondence for non-quasi-split odd special orthogonal groups, which is a part of the classification of representations.

2022/05/17

Operator Algebra Seminars

16:45-18:15   Room #128 (Graduate School of Math. Sci. Bldg.)
Yoh Tanimoto (Univ. Rome, "Tor Vergata")
Towards integral perturbation of two-dimensional CFT (English)
[ Reference URL ]
https://www.ms.u-tokyo.ac.jp/~yasuyuki/tokyo-seminar.htm

Tuesday Seminar on Topology

17:00-18:00   Online
Pre-registration required. See our seminar webpage.
Tatsuro Shimizu (Tokyo Denki University)
Contribution of simple loops to the configuration space integral (JAPANESE)
[ Abstract ]
For a manifold with a representation of the fundamental group, the configuration space integral associated with a graph (Feynman diagram) gives a real number. An appropriate linear combination of graphs gives an invariant of the manifold with the representation. In this talk, we discuss the contribution of simple loops to the configuration space integral. Hutchings, Lee and Kitayama give geometric descriptions of the Reidemeister torsion by using circle valued Morse functions. By using these descriptions and a Morse theoretical description of the configuration space integral, we have equations among the Reidemeister torsion and the contributions of simple loops in some cases. In this talk, we extend the equations for some other cases and give a computational example of the configuration space integrals by using Morse function.
[ Reference URL ]
https://park.itc.u-tokyo.ac.jp/MSF/topology/TuesdaySeminar/index_e.html

Lie Groups and Representation Theory

17:00-18:00   Room #on line (Graduate School of Math. Sci. Bldg.)
Takashi Satomi (The University of Tokyo)
Estimate of the optimal constant of convolution inequalities on unimodular
locally compact groups
(Japanese)
[ Abstract ]
Some convolution inequalities (Young's inequality, the reverse Young's inequality, the Hausdorff--Young inequality) known for a long time on $\mathbb{R}$ can be generalized for any unimodular locally compact group.
In this seminar, we estimate the optimal constants (the ratio of both sides such that these inequalities are optimal) of these inequalities from above and below, and discuss that these estimates are the best for $G=\mathbb{R}$.

2022/05/12

Information Mathematics Seminar

16:50-18:35   Room #123 (Graduate School of Math. Sci. Bldg.)
Yasunari Suzuki (NTT)
Design and control of quantum computers V (Japanese)

2022/05/11

Number Theory Seminar

17:00-18:00   Hybrid
Joseph Muller (University of Tokyo)
Cohomology of the unramified PEL unitary Rapoport-Zink space of signature $(1,n-1)$ (ENGLISH)
[ Abstract ]
Rapoport-Zink (RZ) spaces are moduli spaces which classify the deformations of a $p$-divisible group with additional structures. It is equipped with compatible actions of $p$-adic and Galois groups, and their cohomology is believed to play a role in the local Langlands program. So far, the cohomology of RZ spaces is entirely known only in the cases of the Lubin-Tate tower and of the Drinfeld space ; in particular both of them are RZ spaces of EL type. In this talk, we consider the unramified PEL unitary RZ space with signature $(1,n-1)$. In 2011, Vollaard and Wedhorn proved that it is stratified by generalized Deligne-Lusztig varieties, whose incidence relations mimic the combinatorics of the Bruhat-Tits building of a unitary group. We compute the cohomology of these strata and we draw some consequences on the cohomology of the RZ space. When $n = 3, 4$ we deduce
an automorphic description of the cohomology of the basic stratum in the corresponding Shimura variety via p-adic uniformization.

2022/05/10

Operator Algebra Seminars

16:45-18:15   Room #128 (Graduate School of Math. Sci. Bldg.)
Maria Stella Adamo (Univ. Tokyo)
Reflection positive representations - the case of the integers $\mathbb{Z}$ and the real line $\mathbb{R}$ (English)
[ Reference URL ]
https://www.ms.u-tokyo.ac.jp/~yasuyuki/tokyo-seminar.htm

Tuesday Seminar on Topology

17:00-18:00   Online
Pre-registration required. See our seminar webpage.
Hokuto Konno (The Univesity of Tokyo)
Nielsen realization, knots, and Seiberg-Witten (Floer) homotopy theory (JAPANESE)
[ Abstract ]
I will discuss two different kinds of applications of Seiberg-Witten (Floer) homotopy theory involving involutions. The first application is about the Nielsen realization problem, which asks whether a given finite subgroup of the mapping class group of a manifold lifts to a subgroup of the diffeomorphism group. Although every finite subgroup is known to lift in dimension 2, there are manifolds of dimension greater than 2 for which the Nielsen realization fails. However, only few examples have been known in dimension 4. I will show that "4-dimensional Dehn twists" yield a large class of new examples. The second application is about 4-dimensional invariants of knots. I will introduce a version of "Floer K-theory for knots", and will explain that this framework gives the first comparison result for the smooth and topological versions of a certain knot invariant, called stabilizing number. Although the above two topics (Nielsen realization and knots) may seem to have different flavors, they are derived from a common idea. The first one is proved using a constraint on smooth involutions on a closed 4-manifold from Seiberg-Witten homotopy theory by Yuya Kato, and the second one is derived from a generalization of Kato's result to 4-manifolds with boundary using Seiberg-Witten Floer homotopy theory. This talk is partially based on joint work with Jin Miyazawa and Masaki Taniguchi.
[ Reference URL ]
https://park.itc.u-tokyo.ac.jp/MSF/topology/TuesdaySeminar/index_e.html

Lie Groups and Representation Theory

17:00-18:00   Room #on line (Graduate School of Math. Sci. Bldg.)
Koichi Arashi (Nagoya University)
Holomorphic multiplier representations over bounded homogeneous domains (Japanese)
[ Abstract ]
I will talk about unitarizations in the spaces of holomorphic sections of equivariant holomorphic line bundles over bounded homogeneous domains. We consider the identity components of algebraic groups acting transitively on the domains. The main part of this talk is a classification of such unitary representations.
We discuss an explicit description of the classification for a specific five-dimensional non-symmetric bounded homogeneous domain to illustrate the method of the classification (K. Arashi, "Holomorphic multiplier representations for bounded homogeneous domains", Journal of Lie Theory 30, 1091-1116 (2020)).

2022/04/28

Information Mathematics Seminar

16:50-18:35   Room #123 (Graduate School of Math. Sci. Bldg.)
Yasunari Suzuki (NTT)
量子計算機の制御 IV (Japanese)
[ Abstract ]
Control of quantum computer I

2022/04/27

Number Theory Seminar

17:00-18:00   Hybrid
Shuji Yamamoto (University of Tokyo)
The Kaneko-Zagier conjecture on finite and symmetric multiple zeta values for general integer indices (JAPANESE)
[ Abstract ]
Kaneko and Zagier introduced two variants of multiple zeta values, which we call A-MZVs and S-MZVs, and conjectured that the algebraic structures of them are isomorphic. While these values were originally defined for positive integer (multi-)indices, recently, Komori extended the definition of S-MZVs to general integer indices. Since A-MZVs can also be defined for general integers, Komori's work suggests a generalization of the Kaneko-Zagier conjecture, from positive to general integers. In this talk, we will show how this generalization is reduced to the original conjecture. This is a joint work with Masataka Ono.

2022/04/26

Seminar on Mathematics for various disciplines

10:30-11:30   Room #Zoomによるオンライン開催  (Graduate School of Math. Sci. Bldg.)
Pritpal Matharu (McMaster University)
PDE Optimization for Problems in Theoretical and Computational Turbulence (English)
[ Abstract ]
Turbulent flows occur in various fields and are a central, yet extremely complex topic in fluid dynamics. Understanding the behaviour of fluids is vital for multiple research areas including, but not limited to: biological models, weather prediction, and engineering design models for automobiles and aircrafts. In this talk, we will introduce PDE optimization techniques to obtain solutions to problems utilizing adjoint-based analysis with an "optimize-then-discretize" approach, Sobolev gradients, and computationally flexible gradient-based techniques. Then, we will discuss how these techniques and their modifications, to deal with optimization problems with nonstandard structure, have been employed for problems in both theoretical and computational turbulence problems, concerning the "zeroth law of turbulence" and the turbulence closure problem.

Tuesday Seminar of Analysis

16:00-17:30   Room #126 (Graduate School of Math. Sci. Bldg.)
WAKUI Hiroshi (Tokyo University of Science)
Existence of a bounded forward self-similar solution to a minimal Keller-Segel model (Japanese)
[ Abstract ]
In this talk, we consider existence of a bounded forward self-similar solution to the initial value problem of a minimal Keller-Segel model. It is well known that the mass conservation law plays an important role to classify its large time behavior of solutions to Keller-Segel models. On the other hand, we could not expect existence of self-similar solutions to our problem with the mass conservation law except for the two dimensional case due to the scaling invariance of our problem. We will show existence of a forward self-similar solution to our problem. The key idea to guarantee boundedness of its self-similar solution is to choose a concrete upper barrier function using the hypergeometric function.
[ Reference URL ]
https://forms.gle/mrXnjsgctSJJ1WSF6

Tuesday Seminar on Topology

17:00-18:00   Online
Joint with Lie Groups and Representation Theory Seminar. See our seminar webpage.
Yoshiki Oshima (The Univesity of Tokyo)
On the existence of discrete series for homogeneous spaces (JAPANESE)
[ Abstract ]
When a Lie group $G$ acts transitively on a manifold $X$, an irreducible subrepresentation of $L^2(X)$ is called a discrete series representation of $X$. One may ask which homogeneous space $X$ has a discrete series representation. For reductive symmetric spaces, it is known that the existence of discrete series is equivalent to a rank condition by works of Flensted-Jensen, T.Matsuki, and T.Oshima. The problem for general reductive homogeneous spaces was considered by T.Kobayashi and a sufficient condition for the existence of discrete series was obtained by using his theory of admissible restriction. In this talk, we would like to see another sufficient condition for general homogeneous spaces and also the case of their line bundles in terms of the orbit method.
[ Reference URL ]
https://park.itc.u-tokyo.ac.jp/MSF/topology/TuesdaySeminar/index_e.html

Lie Groups and Representation Theory

17:00-18:00   Room #online (Graduate School of Math. Sci. Bldg.)
Joint with Tuesday Seminar on Topology
Yoshiki Oshima (The University of Tokyo)
On the existence of discrete series for homogeneous spaces (Japanese)
[ Abstract ]
When a Lie group $G$ acts transitively on a manifold $X$, an irreducible subrepresentation of $L^2(X)$ is called a discrete series representation of $X$. One may ask which homogeneous space $X$ has a discrete series representation. For reductive symmetric spaces, it is known that the existence of discrete series is equivalent to a rank condition by works of Flensted-Jensen, T.Matsuki, and T.Oshima. The problem for general reductive homogeneous spaces was considered by T.Kobayashi and a sufficient condition for the existence of discrete series was obtained by using his theory of admissible restriction. In this talk, we would like to
see another sufficient condition for general homogeneous spaces and also the case of their line bundles in terms of the orbit method.

2022/04/22

Colloquium

15:30-16:30   Online
If you wish to join this colloquium, please register via [Reference URL] of MS Colloquium page.
Yukinobu Toda (Kavli IPMU, The University of Tokyo)
Curve counting theories and categorification

(JAPANESE)
[ Abstract ]
There exist several curve counting theories on Calabi-Yau 3-folds such as Gromov-Witten invariants, Donaldson-Thomas invariants, Pandharipande-Thomas invariants and Gopakumar-Vafa invariants. These invariants are expected to be related each other, but most of them are still conjectural. In this talk, I will survey the recent developments of the study of these curve counting theories. If time permits, I will also explain my recent works on categorification of curve counting theories.

2022/04/21

Applied Analysis

16:00-17:30   Online
  ( )
Effect of decay rates of initial data on the sign of solutions to Cauchy problems of some higher order parabolic equations (Japanese)
[ Reference URL ]
https://forms.gle/96bBNEAEHrsdXfH57

Information Mathematics Seminar

16:50-18:35   Room #123 (Graduate School of Math. Sci. Bldg.)
Yasunari Suzuki (NTT)
Design and control of quantum computers III (Japanese)
[ Abstract ]
Explanation on the Pauli group and its properties.

2022/04/20

Number Theory Seminar

17:00-18:00   Hybrid
Peiduo Wang (University of Tokyo)
On generalized Fuchs theorem over p-adic polyannuli (ENGLISH)
[ Abstract ]
In this talk, we study finite projective differential modules on p-adic polyannuli satisfying the Robba condition. Christol and Mebkhout proved the decomposition theorem (the p-adic Fuchs theorem) of such differential modules on one dimensional p-adic annuli under certain non-Liouvilleness assumption and Gachets generalized it to higher dimensional cases. On the other hand, Kedlaya proved a generalization of the p-adic Fuchs theorem in one dimensional case. We prove Kedlaya's generalized version of p-adic Fuchs theorem in higher dimensional cases.

2022/04/19

Operator Algebra Seminars

16:45-18:15   Room #128 (Graduate School of Math. Sci. Bldg.)
Kei Ito (Univ. Tokyo)
Cartan subalgebras of $C^*$-algebras associated to dynamical systems
[ Reference URL ]
https://www.ms.u-tokyo.ac.jp/~yasuyuki/tokyo-seminar.htm

Tuesday Seminar on Topology

17:30-18:30   Online
Joint with Lie Groups and Representation Theory Seminar. See our seminar webpage.
Toshihisa Kubo (Ryukoku University)
On the classification and construction of conformal symmetry breaking operators for anti-de Sitter spaces (JAPANESE)
[ Abstract ]
Let $X$ be a smooth manifold and $Y$ a smooth submanifold of $X$. Take $G' \subset G$ to be a pair of Lie groups that act on $Y \subset X$, respectively. Consider a $G'$-intertwining differential operator $\mathcal{D}$ from the space of smooth sections for a $G$-equivariant vector bundle over $X$ to that for a $G'$-equivariant vector bundle over $Y$. Toshiyuki Kobayashi called such a differential operator $\mathcal{D}$ a differential symmetry breaking operator (differential SBO for short) ([T.~Kobayashi, Differential Geom. Appl. (2014)]).

In [Kobayashi-K-Pevzner, Lecture Notes in Math. 2170 (2016)], we explicitly constructed and classified all the differential SBOs from the space of differential $i$-forms $\mathcal{E}^i(S^n)$ over the standard Riemann sphere $S^n$ to that of differential $j$-forms $\mathcal{E}^j(S^{n-1})$ over the totally geodesic hypersphere $S^{n-1}$. In this talk, by extending the results in a Riemannian setting, we discuss about the classification and construction of differential SBOs in a pseudo-Riemannian setting such as anti-de Sitter spaces and hyperbolic spaces. This is a joint work with Toshiyuki Kobayashi and Michael Pevzner.
[ Reference URL ]
https://park.itc.u-tokyo.ac.jp/MSF/topology/TuesdaySeminar/index_e.html

Lie Groups and Representation Theory

17:30-18:30   Room #online (Graduate School of Math. Sci. Bldg.)
Joint with Tuesday Seminar on Topology
Toshihisa Kubo (Ryukoku University)
On the classification and construction of conformal symmetry breaking operators for anti-de Sitter spaces
(Japanese)
[ Abstract ]
Let $X$ be a smooth manifold and $Y$ a smooth submanifold of $X$. Take $G' \subset G$ to be a pair of Lie groups that act on $Y \subset X$, respectively. Consider a $G'$-intertwining differential operator $\mathcal{D}$ from the space of smooth sections for a $G$-equivariant vector bundle over $X$ to that for a $G'$-equivariant vector bundle over $Y$. Toshiyuki Kobayashi called such a differential operator $\mathcal{D}$ a \emph{differential symmetry breaking operator} (differential SBO for short)
([T. Kobayashi, Differential Geom. Appl. (2014)]).

In [Kobayashi-K-Pevzner, Lecture Notes in Math. 2170 (2016)], we explicitly constructed and classified all the differential SBOs from the space of differential $i$-forms $\mathcal{E}^i(S^n)$ over the standard
Riemann sphere $S^n$ to that of differential $j$-forms $\mathcal{E}^j(S^{n-1})$ over the totally geodesic hypersphere $S^{n-1}$.
In this talk, by extending the results in a Riemannian setting, we discuss about the classification and construction of differential SBOs in a pseudo-Riemannian setting such as anti-de Sitter spaces and hyperbolic spaces. This is a joint work with Toshiyuki Kobayashi and Michael Pevzner.

2022/04/18

Seminar on Geometric Complex Analysis

10:30-12:00   Online
Takeo Ohasawa (Nagoya University)
Approximation and bundle convexity on complex manifolds of pseudo convex type (Japanese)
[ Abstract ]
An approximation theorem will be proved for the space of holomorphic sections of vector bundles on certain Zariski open sets of weakly 1-complete manifolds. As an existence result on such manifolds, a solution of the bundle-valued version of the Levi problem will be given by a variant of a method of Hoermander.
[ Reference URL ]
https://forms.gle/hYT2hVhDE3q1wDSh6

2022/04/14

Information Mathematics Seminar

16:50-18:35   Room #123 (Graduate School of Math. Sci. Bldg.)
Yasunari Suzuki (NTT)
Design and control of quantum computers II (Japanese)
[ Abstract ]
Explanation on the fundamental notion of quantum calculation.

< Previous 123456789101112131415161718192021222324252627282930313233343536373839404142434445464748495051525354555657585960616263646566676869707172737475767778798081828384858687888990919293949596979899100101102103104105106107108109110111112113114115116117118119120121122123124125126127128129130131132133134135136137138139140141142143144145146147148149150151152153154155156157158159160161162163164165166167168169170171172173174175176177178179180181182183184185186187 Next >